# SDR DALA2023063005266

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 69,538 hours, 22,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 FUSELAGE/FRAME/STA 1420/S-25L TO S-27L / DENTS-REPAIR. CORRECTIVE ACTION: REF ER/A FOR REPAIR 528676-14 (2838350)
